# SDR UALA2009022300606

- Difficulty date: February 20, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 67,999 hours, 11,143 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Nr 2 Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG STRUT FWD TORQUE BOX ZONE 442, UPPER SURFACE AT LWR POINT DRAIN HOLES, LT AND RT HAVE POSSIBLE EDGE CRACKS.  MAJOR REPAIR ACCOMPLISHED.  STOP DRILLED CRACKS, FABRICATED DOUBLERS AND INSTALLED.
